# SDR SWIA201128777

- Difficulty date: December 1, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 40,366 hours, 55,307 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Sticks
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S ALTIMETER STICKS AND STAYS AT VARIOUS INCORRECT ALTITUDES.  (FLT 7812)  REPLACED FIRST OFFICER'S ALTIMETER IN REFERENCE TO AMM.
